# SDR AALA202202160794

- Difficulty date: February 15, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 41,132 hours, 15,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: R4 DOOR, CHECK DOOR PRESSURE LIGHT ON FLIGHT ATTENDANT PANEL. REPLACED DOOR ASSIST BOTTLE DIAPHRAGM PER AMM 52-10-00.
